Connect with us

Television

CBS Announces Fall 2018-19 TV Premiere Schedule!

Published

on

CBS’ fall 2018 premiere lineup has been announced! In addition to these highlights, the full schedule can be found below.
Everything kicks off with the return of television’s #1 most-watched program and last season’s #1 new comedy on Monday, Sept. 24. Don’t miss the special season premieres of The Big Bang Theoryat 8/7c and Young Sheldon at 8:30/7:30c, leading into the series premiere of the new drama Magnum P.I. at 9/8c, all on CBS and CBS All Access.
Dick Wolf’s FBI joins CBS’ #1 drama NCIS and NCIS: New Orleans on Tuesday, Sept. 25.
Survivor’s 90-minute opener airs Wednesday, Sept. 26 at 8/7c, followed by the 90-minute season finale of Big Brother at 9:30/8:30c.
Murphy Brown debuts Thursday, Sept. 27 at 9:30/8:30c.
On Sunday, Sept. 30, new drama God Friended Me launches at 8:30/7:30c, followed by the season premiere of NCIS: Los Angeles at 9:30/8:30c.
Monday’s new one-hour comedy block begins Oct. 1 with the series debuts of The Neighborhood at 8/7c and Happy Together at 8:30/7:30c.
Monday, Sept. 24

8:00-8:30 PM – THE BIG BANG THEORY (12th Season Premiere)

8:30-9:00 PM – YOUNG SHELDON (2nd Season Premiere)

Young Sheldon returns for season two.

9:00-10:00 PM – MAGNUM P.I. (TAKE A FIRST LOOK AT THE SERIES DEBUT)

10:00-11:00 PM – BULL (3rd Season Premiere/New Time Period)
Tuesday, Sept. 25

8:00-9:00 PM – NCIS (16th Season Premiere)

9:00-10:00 PM – FBI (TAKE A FIRST LOOK AT THE SERIES DEBUT)

10:00-11:00 PM – NCIS: NEW ORLEANS (5th Season Premiere)
Wednesday, Sept. 26

8:00-9:30 PM – SURVIVOR (90-Minute 37th Season Premiere)

9:30-11:00 PM – BIG BROTHER (90-Minute Season Finale)
Thursday, Sept. 27

8:00-8:30 PM – THE BIG BANG THEORY (Regular Time Period)

8:30-9:00 PM – YOUNG SHELDON (Regular Time Period)

9:00-9:30 PM – MOM (6th Season Premiere)

9:30-10:00 PM – MURPHY BROWN (TAKE A FIRST LOOK AT THE SERIES RETURN)

10:00-11:00 PM – S.W.A.T. (2nd Season Premiere)
Friday, Sept. 28

8:00-9:00 PM – MACGYVER (3rd Season Premiere)

9:00-10:00 PM – HAWAII FIVE-0 (9th Season Premiere)

10:00-11:00 PM – BLUE BLOODS (9th Season Premiere)

Cast of Blue Bloods

Saturday, Sept. 29

8:00-9:00 PM – CRIMETIME SATURDAY

9:00-11:00 PM – 48 HOURS (2-Hour 31st Season Premiere)
**Sunday, Sept. 30

7:30-8:30 PM – 60 MINUTES (51st Season Premiere)

8:30-9:30 PM – GOD FRIENDED ME (TAKE A FIRST LOOK AT THE SERIES DEBUT)

9:30-10:30 PM – NCIS: LOS ANGELES (10th Season Premiere)

**Denotes Football Doubleheader
Monday, Oct. 1

8:00-8:30 PM – THE NEIGHBORHOOD (TAKE A FIRST LOOK AT THE SERIES DEBUT)

8:30-9:00 PM – HAPPY TOGETHER (TAKE A FIRST LOOK AT THE SERIES DEBUT)

9:00-10:00 PM – MAGNUM P.I.

10:00-11:00 PM – BULL
Wednesday, Oct. 3

8:00-9:00 PM – SURVIVOR (Regular Time Period)

9:00-10:00 PM – SEAL TEAM (2nd Season Premiere)

10:00-11:00 PM – CRIMINAL MINDS (14th Season Premiere)
Saturday, Oct. 6

8:00-9:00 PM – CRIMETIME SATURDAY

9:00-10:00 PM – CRIMETIME SATURDAY

10:00-11:00 PM – 48 HOURS (Regular Time Period)
Sunday, Oct. 7

7:00-8:00 PM – 60 MINUTES (Regular Time Period)

8:00-9:00 PM – GOD FRIENDED ME (Regular Time Period)

9:00-10:00 PM – NCIS: LOS ANGELES (Regular Time Period)

10:00-11:00 PM – MADAM SECRETARY (5th Season Premiere)

Continue Reading
Comments

Television

Seven out-of-this-world facts about ‘Mork & Mindy’!

Published

on

Mork & Mindy aired on ABC from September 14, 1978 to May 27, 1982. The sitcom starred Robin Williams as Mork, an extraterrestrial who comes to Earth from the planet Ork in a small, one-Orkan egg-shaped spaceship. Pam Dawber co-starred as Mindy McConnell, his human friend and roommate, and later his wife. 
Mork and Mindy1 – When Robin Williams was asked to take a seat at his audition for ‘Mork and Mindy,’ Williams immediately sat on his head on the chair. Gary Marshall then cast him on the spot.

2 – For its first season, Mork & Mindy was nominated for two Primetime Emmy Awards: Outstanding Comedy Series and Outstanding Lead Actor in a Comedy Series for Robin Williams. The program lost to Taxi and Williams lost to Carroll O’Connor for All in the Family. However in 1979 the show won People’s Choice Awards, for Favorite Overall New TV Program and Favorite New TV Comedy Program. Robin Williams also won a Golden Globe in 1979 for Best Actor in a Television Series – Comedy or Musical. 
Mork's costume3 – Mork’s costume previously appeared on ‘Star Trek.’ Mork’s red jumpsuit was a recycled costume from Star Trek: The Original Series. The outfit, which clearly featured the distinctive silver ribbing on the collar and sleeves, was worn by Colonel Green in “The Savage Curtain,” one of the final episodes in the series.

William Shatner

4 – William Shatner appeared on the show and was paid in clothing.

Brian Levant, executive producer of Mork & Mindy’s final season, revealed to that Shatner was paid in formal wear. “Shatner did it for a $2,500 suit. That’s what we paid him,” Levant said. “We couldn’t put him in an Enterprise uniform, so we put him in a bathrobe.

Jay Leno

5 – Jay Leno auditioned for the show but was told his face would “scare children.”

Young stand-up comic Jay Leno auditioned for the role of Remo DaVinci, which went to Jay Thomas. The reason? Garry Marshall thought that Leno’s face would “scare children.”

6 – The voice of Orson was from Tootsie Pop commercials. Ralph James was the voice of Orson, Mork’s unseen superior. The voice-over veteran also worked on Pink Panthercartoons and was heard as Mr. Turtle in the famous “How many licks?” Tootsie Pop commercial


7 – The actual house from the show can be still seen today at 1619 Pine Street, in Boulder, Colorado. This house was also used for exterior shots on the series Perfect Strangers and Family Matters. 


Also nearby, is McConnell’s Music Store, the shop owned by Mindy’s dad and grandma. It was filmed at the Pearl Street Mall in downtown Boulder, only a few blocks away from the house. The building still stands today, and currently houses an Athleta store, which sells yoga apparel. 

Continue Reading

Television

Hilarious Golden Girls Bloopers

Published

on

Continue Reading

Celebs

Comic-Con 2018: movie and TV panel schedules

Published

on

Here are the movie and TV panels coming to Comic-Con International 2018. (All times are in PST.)

Wednesday, July 18
6-10 p.m.: Manifest World Premiere and Special Sneak Peek Screenings (Ballroom 20; includes pilot screening of Manifest and advanced screenings of episodes from The 100 season and Freedom Fighters: The Ray)
9:30-10:30 p.m.: New Line’s ScareDiego presentation with IT Chapter Two, The Nun, and “other surprise film announcements” (Horton Grand Theatre)
Thursday, July 19
10-11:15 a.m.: Disney Channel’s Star vs. The Forces of Evil and Big City Greens panel (Room 6DE)
10:30-11:30 a.m.: 20th Century Fox’s The Predator panel (Hall H)
11-11:50 a.m.: Freeform’s Siren panel (Indigo Ballroom)
11 a.m.-12 p.m.: National Geographic’s Mars panel (Room 7AB)
11:15 a.m.-12:15 p.m.: Charmed screening and panel (Ballroom 20)
11:45 a.m.: Doctor Who panel (Hall H)
11:45 a.m.-12:45 p.m.: Star Wars: The Clone Wars 10-year anniversary panel (Room 6BCF)
12-12:50 p.m.: YouTube Original series Impulse panel (Indigo Ballroom)
12-1 p.m.: Stargate Franchise: Creative Storytelling panel (Room 7AB)
12:15-12:45 p.m.: Tell Me a Story sneak peek and panel (Ballroom 20)
12:30-1:30 p.m.: 2001: A Space Odyssey 50th anniversary panel (Room 6A)
1-1:50 p.m.: YouTube Original’s Origins first look (Indigo Ballroom)
1-2 p.m.: A Discovery of Witches TV series panel (Ballroom 20)
1-2 p.m.: Larger Than the Show: The X-Files Postmortem panel (Neil Morgan Auditorium)
1-2 p.m.: The Toys That Defined Us panel (Room 5AB)
1:45-2:45 p.m.: Rise of the Teenage Mutant Ninja Turtles panel (Room 6A)
2:15-3:15 p.m.: Bobcat Goldthwait’s Misfits & Monsters (Ballroom 20)
2:15-3:15 p.m.: Dragon Ball Super panel (Hall H)
3-3:50 p.m.: Nightflyers panel (Indigo Ballroom)
3-4 p.m.: Niko and the Sword of Light panel (Room 7AB)
3:14-4:15 p.m.: Marvel Animation Presents: Marvel Rising (Room 6DE)
3:30-4:30 p.m.: Better Call Saul panel (Hall H)
4-5 p.m.: Van Helsing panel (Indigo Ballroom)
4:15-5:30 p.m.: Magnum P.I. screening and panel (Room 6A)
4:30-5:30 p.m.: Breaking Bad 10-year reunion panel (Hall H)
4:30-5:30 p.m.: 1984’s Supergirl movie panel (Room 6DE)
4:45-5:45 p.m.: Syfy Wire Hosts the Great Debate (Ballroom 20)
5-5:50 p.m.: Z Nation panel (Indigo Ballroom)
5-6 p.m.: Marvel Studios visual development team panel (Room 25ABC)
5:45-6:30 p.m.: Crazy Ex-Girlfriend: The Final Curtain Call (Room 6A)
5:45-6:45 p.m.: Assassination Nation panel with Russo Brothers (Hall H)
6-6:50 p.m.: Netflix’s Black Summer (Indigo Ballroom)
6-7 p.m.: Marvel’s Iron Fist panel (Ballroom 20)
6:45-7:45 p.m.: Shooting Clerks: The Kevin Smith Biopic panel (Room 6A)
7-8 p.m.: Brooklyn Nine-Nine panel (Indigo Ballroom)
8-9 p.m.: Mr. Mercedes panel (Room 7AB)

Friday, July 20
10-11 a.m.: Young Justice: Outsiders Special Video Presentation and Q&A (Room 6DE)
10-11:15 a.m.: Adventure Time panel (Indigo Ballroom)
10:15–11:15 a.m.: Inside The Big Bang Theory Writers’ Room (Ballroom 20)
10:15 a.m.: Voltron: Legendary Defender panel (Room 6BCF)
10:30-11:30 a.m.: My Little Pony: Friendship Is Magic and My Little Pony Equestria Girls panel (Room 6A)
11:15 a.m.-12:15 p.m.: Fear the Walking Dead panel (Hall H)
11:30 a.m.-12:30 a.m.: HISTORY’s Vikings panel (Ballroom 20)
12-1 p.m.: Marvel’s Black Panther costume designer panel (Room 9)
12-2 p.m.: Teen Titans Go! To the Movies screening (Horton Grand Theatre)
12:15 p.m.-1:15 p.m.: The Walking Dead panel (Hall H)
12:30-1:30 p.m.: DC Super Hero Girls Special Video Presentation and Q&A (Room 6DE)
12:30-1:15 p.m.: Adult Swim’s Dream Corp, LLC. panel (Indigo Ballroom)
12:45-2 p.m.: World Premiere of Hulu’s Castle Rock (Ballroom 20)
1-2 p.m.: Invader Zim: Enter the Florpus! panel (Room 6A)
1:30-2:15 p.m.: Adult Swim’s The Venture Bros. panel (Indigo Ballroom)
1:30-2:30 p.m.: Star Trek: Discovery panel (Hall H)
2-4 p.m.: Teen Titans Go! To the Movies screening (Horton Grand Theatre)
2:15-3:15 p.m.: EW’s Brave Warriors panel with Benedict Wong, Dylan Bruce, Santiago Cabrera, Jay Hernandez, and more (Ballroom 20)
2:30-3:15 p.m.: Adult Swim’s Robot Chicken panel (Indigo Ballroom)
3:30-4:10 p.m.: TBS’ Final Space panel (Indigo Ballroom)
3:30-4:30 p.m.: Disney Channel’s DuckTales panel (Room 6A)
3:30-5:30 p.m.: Amazon Studios panel with Tom Clancy’s Jack Ryan, The Tick, Good Omens, Lore, and The Expanse (Ballroom 20)
3:45-4:45 p.m.: Universal Pictures’ Glass and Halloween (Hall H)
4:15 – 5:10 p.m.: Bob’s Burgers Panel Discussion (Indigo Ballroom)
5-6 p.m.: Bumblebee panel (Hall H)
5-6:30 p.m.: Wynonna Earp season 3 premiere screening with cast (Horton Grand Theatre)
5:15-6:15 p.m.: Archer Panel Discussion (Indigo Ballroom)
5:45-6:45 p.m.: Marvel’s Cloak & Dagger panel (Ballroom 20)
6-7 p.m.: The Passage World Premiere Screening (Room 6A)
6:15-7:15 p.m.: Sony Pictures panel with Venom and Spider-Man: Into the Spider-verse (Hall H)
6:45-7:45 p.m.: Catching Up with Adam Savage panel (Room 6DE)
7-8 p.m.: The Last Sharkando: It’s About Time panel (6BCF)
7-10 p.m.: Tim Burton’s A Nightmare Before Christmas 25th anniversary screening (Horton Grand Theatre)
7:15-9:15 p.m.: The Twilight Zone marathon screening (Room 6A)
7:30 p.m.-8:30 p.m.: Preacher panel (Hall H)
Saturday, July 21
10-10:50 a.m.: Steven Universe panel (Indigo Ballroom)
10-11 a.m.: Unikitty! New Episode Premiere and Q&A (Room: 6DE)
10-11 a.m.: Avatar: The Last Airbender Legend and Legacy panel (Room 25ABC)
10:30- a.m.-12:30 p.m.: Warner Bros. Theatrical panel (Hall H)
11–11:45 a.m.: Black Lightning Special Video Presentation and Q&A (Ballroom 20)
11-11:50 a.m.: NBC’s The Good Place panel (Indigo Ballroom)
11 a.m.-12 p.m.: Netflix’s The Dragon Prince panel (Room 25ABC)
12–12:45 p.m.: The Simpsons panel (Ballroom 20)
12–12:50 p.m.: SYFY Panel: Krypton Special Video Presentation and Q&A (Indigo Ballroom)
12:30-1:30 p.m.: Disney Channel’s Big Hero 6 The Series panel (Room 6A)
1-2 p.m.: Manifest Pilot Screening and Q&A (Indigo Ballroom)
1-2:15 p.m.: American Dad! and Family Guy panels (Ballroom 20)
1 p.m.: Stan Against Evil panel (Room 7AB)
1:30-2:30 p.m.: Super Troopers 2 with Broken Lizards (Horton Grand Theatre)
2–2:50 p.m.: Legacies Exclusive Video Presentation and Q&A (Indigo Ballroom)
2:30-3:15 p.m.: The Gifted panel (Ballroom 20)
2:45-3:45 p.m.: Midnight Texas panel (Room 6BCF)
2:45-3:45 p.m.: RZA: Movies, Music, and Martial Arts (Hall H)
3-4 p.m.: 20th Century Fox’s The Darkest Minds panel (Room 25ABC)
3:30–4:15 p.m.: Supergirl Special Video Presentation and Q&A (Ballroom 20)
4-4:50 p.m.: The Orville panel (Indigo Ballroom)
4-5 p.m.: EW’s Women Who Kick Ass panel (Hall H)
4:15–5 p.m.: Arrow Special Video Presentation and Q&A (Ballroom 20)
4:15-5:15p.m.: The Man in the High Castle panel (Room 6A)
4:15-5:15 p.m.: Batman: The Animated Series panel (Room 6DE)
5–5:45 p.m.: DC’s Legends of Tomorrow Special Video Presentation and Q&A (Ballroom 20)
5:15-6:15 p.m.: Deadpool 2 panel (Hall H)
5:15-6:15 p.m.: The Purge: From Film to Television (Room 6BCF)
5:30-6:30 p.m.: Netflix’s Disenchantment panel with Matt Groening (Room 6A)
5:45–6:30 p.m.: The Flash Special Video Presentation and Q&A (Ballroom 20)
6-6:50 p.m.: Deadly Class panel (Indigo Ballroom)
6:45-7:45 p.m.: Wynonna Earp panel (6DE)
6:45-7:45 p.m.: HISTORY’s Project Blue Book panel (Room 6A)
7-8 p.m.: The Magicians panel (Indigo Ballroom)
7-9:15 p.m.: My Neighbor Totoro screening (Horton Grand Theatre)
7:30 p.m.: Crazy Ex-Girlfriend Live (Balboa Theatre)
8-8:50 p.m.: Twin Peaks and the Revival of a Cult Classic (Indigo Ballroom)
10 p.m.-12 a.m.: Deadpool 2: Uncut screening (Horton Grand Theatre)
Sunday, July 22
10 a.m.-12 p.m.: Scooby-Doo! and the Gourmet Ghost world premiere (Room 6BCF)
10:30–11:30 a.m.: Supernatural Special Video Presentation and Q&A (Hall H)
10:30-11:30 a.m.: LEGO Ninjago panel (Room 6A)
11:45a.m.–12:45p.m.: Riverdale Special Video Presentation and Q&A (Hall H)
12:15-1:30 p.m.: DC Super Hero Girls: Legends of Atlantis world premiere (Room 6BCF)
1–2 p.m.: Mayans, M.C. Panel Discussion (Hall H)
1:30-2:30 p.m.: Marvel Animation Presents (Room 6A)
1:45-3:30 p.m.: LEGO DC Comics Super Heroes: Aquaman: Rage of Atlantis world premiere (Room 6BCF)
2:15–3:15 p.m.: Legion Panel Discussion (Hall H)
3-4 p.m.: X-Men: The Animated Series 25th anniversary panel (Room 7AB)
3:45-5 p.m.: Buffy the Vampire Slayer interactive screening of “Once More With Feeling” (Room 6BCF)

Continue Reading

Copyright © 2018 Good Hollywood.